skin-hair-icon
Hair fall increase
I start using minoxidil 10 % 15 days ago coz of my hair fall...now i stop n my hair fall increase too much even hair line is visible..before i start dis product i loose 10 to 15 hair only but its normal but wen i use minoxidil my hair fall increase too much how do i get rid of minoxidil from my head??? Plz help
116 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings! Firstly - Did a qualified dermatologist addvise you to use minoxildil? if yes - then you ll need to use it for few months continuously to see some results. YOu dont need to worry about "minoxidil staying in your head" since its partly absorbed and metabolised and partly washed away. Initally after starting minoxidil its normal to lose little more hair than regular - but this actually is the way minoxidil acts and brings about growth regulation of the hair follicles. so trust it - use it for longer periods and wait for results. Else see a qualified dermatologist near you.
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.